By Topic

An optimal shortest-path routing policy for network computers with regular mesh-connected topologies

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Badr, H.G. ; Dept. of Comput. Sci., State Univ. of New York, Stony Brook, NY, USA ; Podar, S.

A probabilistic routing policy, the Z2 (zigzag) routing policy, is presented within the class of nonadaptive, shortest-path routing policies for regular mesh-connected topologies such as n-dimensional toroids and hypercubes. The focus of the research is routing in networks of computers in a distributed computing environment, where constituent subcomputers are organized in a mesh-connected topology and communication among individual computers takes places by some form of message exchange. The authors prove the optimality of this policy with respect to two criteria: (1) maximizing the probability of reaching the destination from a given source without delays at intermediate nodes; and (2) minimizing the expected lifetime of a message

Published in:

Computers, IEEE Transactions on  (Volume:38 ,  Issue: 10 )